# SDR FDEA200908072931

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TRAILING EDGE OUTBD AFT HINGE OUTBD PIVOT BORE HOLE FOUND WITH   MINOR SURFACE CORROSION.  COMPLIED WITH EA 1-5750-132737,  REPAIR CLASSIFIED AS MAJOR.
